# SDR REXA2012101401401

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 20,749 hours, 18,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORANGE STRIP AT SEAT 8C FOR EMERGENCY EXIT FLOOR PATH LIGHTING STRIP IS LOCATED AT SEAT 10C.  RELOCATED EMERGENCY ORANGE STRIP TO SEAT 8C, OPS CHECK GOOD IAW AMM 33-51-01.
